Hello Beyourself. I am not certain how much prednisone you are taking. Yes, there are many side effects. I have been on it over seven years anywhere from fifteen (lowest I have weaned down to) and as high as 80. Mostly between twenty and forty these past couple years.
it is the onlly thing keeping me alive. I am on tacrolimus to spare higher doses. But will never be able to get off it because it protects my lungs. So I have adjusted. Considering the alternative and I have done all kinds of experimental meds to reduce its use, I can only adjust my life.
so what are you going through and how can I help? Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nephrotic Syndrome - when will it be necessary to use Iminoral 100 Ciclosporin in nephrotic syndrom?
Posted 2 Nov 2009 • 1 answer
Posted 13 Feb 2010 • 1 answer
Posted 28 Jul 2011 • 2 answers
Posted 8 Jan 2014 • 4 answers
Posted 13 Mar 2014 • 2 answers